Loading Events

« All Events

  • This event has passed.

Setting up a wildlife hospital

January 14 @ 10:00 am - 4:00 pm

£120.00

Pauline Kidner and Liz Mullineaux have together been involved in wildlife rehabilitation for around 60 years. They are therefore well placed to help others wanting to set up wildlife centre facilities professionally and effectively.

This one day Zoom course will make use of their experience and help you decide what to do and just as importantly what not to do.  Other members of the Secret World Wildlife Rescue team, from fundraising, facilities and finance, as well as the Chair of our Trustee Board, will also be on hand to share their experience.

Although the course is remote, delegates will also be invited to a ‘Wildlife hospitals day’ at Secret World Wildlife rescue on Monday 6th February (after our conference), providing an opportunity to look around the centre and meet other wildlife rehabilitators.

Date: Saturday 14th January 2022

Time: 10am to 4pm

Location: Remote on Zoom

Numbers limited to 20 delegates

 

Speakers:

Pauline Kidner (Founder and advisor to SWWR)

Liz Mullineaux (veterinary surgeon and scientific advisor to SWWR)

Jackie Palmer (SWWR Operations Manager)

George Bethell (SWWR Learning and Engagement Officer)

David Plant (SWWR Fundraising Manager)

Chris Stenlake (Chair of SWWR Trustees)

 

Course content:    

Why set up a wildlife rehabilitation centre

Considerations for wildlife rehabilitation facilities

Wildlife rehabilitation centre staff and volunteers

Veterinary services for wildlife rehabilitation centres

Fundraising and finance

Becoming a charity

Program for the day

10.00   Introduction

10.10   Session 1: Why set up a wildlife rehabilitation centre – Pauline Kidner (SWWR Founder and Advisor)

11.00   Short break (10min)

11.10   Session 2: Considerations for wildlife rehabilitation facilities – Liz Mullineaux (SWWR vet and Scientific Advisor)

12.00   Short break (10min)

12.10   Session 3: Wildlife rehabilitation centre staff and volunteers – Jackie Palmer (SWWR Operations Manager)

13.00   Lunch break (20min)

13.20   Session 4: Veterinary services for wildlife rehabilitation centres – Liz Mullineaux (SWWR vet and Scientific Advisor)

13.50   Short break (10min)

14.00   Session 5: Fundraising and finance

Building support for your centre – Pauline Kidner (SWWR Founder and Advisor)

Fundraising for a wildlife rehabilitation centre– George Bethell (SWWR Learning and Engagement Officer)

Applying for trust and grant funding– David Plant (SWWR Fundraising Manager)

15.00   Short break (10min)

15.10   Session 6: Becoming a charity – Pauline Kidner (SWWR Founder and Advisor) – Chris Stenlake (Chair of SWWR Trustees)

15.50   Final questions and wrap up

16.00   Close

 

Details

Date:
January 14
Time:
10:00 am - 4:00 pm
Cost:
£120.00
Event Category:

Organiser

Secret World Wildlife Rescue
Phone:
01278 783250
Email:
info@secretworld.org
View Organiser Website

Venue

Online

Tickets

The numbers below include tickets for this event already in your cart. Clicking "Get Tickets" will allow you to edit any existing attendee information as well as change ticket quantities.
Tickets are no longer available